Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Chronic left quadrant pain, loose stools. Had diverticulitis in the past. Colonoscopy suggested. What to do?

I have had diverticulitis 3 times in the past year and the last bout has left me with chronic left lower quadrant pain and 5-6 loose/ ribbon-like stools per day. My question is do you think there is permanent damage now causing continuous flares and symptoms? I am without insurance and am unable to afford the recommended colonoscopy . I am at a loss as to what I should do.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Recurrent infection is the prime possibility
Permanent damage generally may end in permanent symptoms!

Colonoscopy is the only way to diagnose the extent of the disease and plan appropriate management. Try to get it done, as soon as you can make it...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor